# SDR SWAA2021090798247

- Difficulty date: July 26, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS120 APPROX AT RT WING ; 2021-341016 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; CAL DUE DATE: 24-FEB-22; [02] TOOL USED: 45MG; S/N: 130060401; DUE DATE: 22-APR-2022; [03] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412610 DUE DATE:21-MAY-22.; [04] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412610 DUE DATE:21-MAY-22.; [05] TOOL USED: BONDING METER; P/N: C15292 S/N: 1956 DUE DATE: 15/JAN/22; [06] SUMMARY EA 21-157-02379 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005Y61H.; [07] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS120 APPROX AT RT WING IAW EA# 21-157-02379-WIP1 REV 3 AND EA# 21-157-02379 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED.; [08] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS120 APPROX AT RT WING IAW EA# 21-157-02379-WIP1 REV 3 AND EA# 21-157-02379 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED... RII ITEM
